Alert archive / Florida / High Surf Advisories in 2022
High Surf Advisory 9, NWS Mobile, AL
NWS Mobile, AL issued this high surf advisory at May 25, 2022, 4:17 AM CDT for Baldwin County, Mobile County, Alabama; Escambia County, Okaloosa County, Santa Rosa County, Florida. It took effect at May 25, 2022, 1:00 PM CDT. It was in force for 39 hr.
The area
The counties it named.
The facts
- Issued
- May 25, 2022, 4:17 AM CDT (09:17 UTC)
- In effect from
- May 25, 2022, 1:00 PM CDT
- Expired
- May 27, 2022, 4:00 AM CDT
- In force
- 39 hr
- Issued by
- NWS Mobile, AL
Counties Baldwin County, AL, Mobile County, AL, Escambia County, FL, Okaloosa County, FL, Santa Rosa County, FL
The radar
The Mobile radar (KMOB), 82 km from the middle of the area, began a volume at 09:18 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Slidell Radar S, LA (KSIL), launched 00:00Z, 9.3 hours before the alert went out and 227 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2056 J/kg
- Mixed-layer CIN
- -1 J/kg
- Mixed-layer LCL
- 951 m above ground
- 0-6 km bulk shear
- 20 kt
- 0-1 km storm-relative helicity
- 76 m²/s²
- 0-3 km storm-relative helicity
- 105 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.5
The text
As transmitted.
118 WHUS44 KMOB 250917 CFWMOB Coastal Hazard Message National Weather Service Mobile AL 417 AM CDT Wed May 25 2022 ALZ265-266-FLZ202-204-206-251800- /O.NEW.KMOB.SU.Y.0009.220525T1800Z-220527T0900Z/ /O.CON.KMOB.RP.S.0021.000000T0000Z-220528T0600Z/ Mobile Coastal-Baldwin Coastal-Escambia Coastal- Santa Rosa Coastal-Okaloosa Coastal- 417 AM CDT Wed May 25 2022 ...HIGH RIP CURRENT RISK REMAINS IN EFFECT THROUGH LATE FRIDAY NIGHT... ...HIGH SURF ADVISORY IN EFFECT FROM 1 PM THIS AFTERNOON TO 4 AM CDT FRIDAY... * WHAT...For the High Surf Advisory, large breaking waves will build to 4 to 6 feet in the surf zone. For the High Rip Current Risk, dangerous rip currents. * WHERE...In Alabama, Mobile Coastal and Baldwin Coastal Counties. In Florida, Escambia Coastal, Santa Rosa Coastal and Okaloosa Coastal Counties. * WHEN...For the High Surf Advisory, from 1 PM this afternoon to 4 AM CDT Friday. For the High Rip Current Risk, through late Friday night. * IMPACTS...Dangerous swimming and surfing conditions and localized beach erosion. Rip currents can sweep even the best swimmers away from shore into deeper water. * ADDITIONAL DETAILS...A brief period of minor coastal flooding is possible over northern Mobile Bay, especially around the time of high tide Thursday morning. A Coastal Flood Advisory may become necessary. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced swimmers should remain out of the water due to dangerous surf conditions. Swim near a lifeguard. If caught in a rip current, relax and float. Don't swim against the current. If able, swim in a direction following the shoreline. If unable to escape, face the shore and call or wave for help. && $$
5 follow-up statements
754 WHUS44 KMOB 251751 CFWMOB Coastal Hazard Message National Weather Service Mobile AL 1251 PM CDT Wed May 25 2022 ALZ265-266-FLZ202-204-206-260200- /O.CON.KMOB.SU.Y.0009.220525T1800Z-220527T0900Z/ /O.CON.KMOB.RP.S.0021.000000T0000Z-220528T0600Z/ Mobile Coastal-Baldwin Coastal-Escambia Coastal- Santa Rosa Coastal-Okaloosa Coastal- 1251 PM CDT Wed May 25 2022 ...HIGH RIP CURRENT RISK REMAINS IN EFFECT THROUGH LATE FRIDAY NIGHT... ...HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 4 AM CDT FRIDAY... * WHAT...For the High Surf Advisory, large breaking waves of 4 to 6 feet expected in the surf zone. For the High Rip Current Risk, dangerous rip currents. * WHERE...In Alabama, Baldwin Coastal and Mobile Coastal Counties. In Florida, Santa Rosa Coastal, Okaloosa Coastal and Escambia Coastal Counties. * WHEN...For the High Surf Advisory, until 4 AM CDT Friday. For the High Rip Current Risk, through late Friday night. * IMPACTS...Dangerous swimming and surfing conditions and localized beach erosion. Rip currents can sweep even the best swimmers away from shore into deeper water. * ADDITIONAL DETAILS...A brief period of minor coastal flooding is possible over northern Mobile Bay, especially around the time of high tide Thursday morning. A Coastal Flood Advisory may become necessary. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced swimmers should remain out of the water due to dangerous surf conditions. Swim near a lifeguard. If caught in a rip current, relax and float. Don't swim against the current. If able, swim in a direction following the shoreline. If unable to escape, face the shore and call or wave for help. && $$
338 WHUS44 KMOB 260227 CFWMOB Coastal Hazard Message National Weather Service Mobile AL 927 PM CDT Wed May 25 2022 ALZ265-266-FLZ202-204-206-261030- /O.CON.KMOB.SU.Y.0009.000000T0000Z-220527T0900Z/ /O.CON.KMOB.RP.S.0021.000000T0000Z-220528T0600Z/ Mobile Coastal-Baldwin Coastal-Escambia Coastal- Santa Rosa Coastal-Okaloosa Coastal- 927 PM CDT Wed May 25 2022 ...HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 4 AM CDT FRIDAY... ...HIGH RIP CURRENT RISK REMAINS IN EFFECT THROUGH LATE FRIDAY NIGHT... * WHAT...For the High Surf Advisory, large breaking waves of 4 to 6 feet expected in the surf zone. For the High Rip Current Risk, dangerous rip currents. * WHERE...In Alabama, Baldwin Coastal and Mobile Coastal Counties. In Florida, Santa Rosa Coastal, Okaloosa Coastal and Escambia Coastal Counties. * WHEN...For the High Surf Advisory, until 4 AM CDT Friday. For the High Rip Current Risk, through late Friday night. * IMPACTS...Dangerous swimming and surfing conditions and localized beach erosion. Rip currents can sweep even the best swimmers away from shore into deeper water. * ADDITIONAL DETAILS...A brief period of minor coastal flooding is possible over northern Mobile Bay, especially around the time of high tide Thursday morning. A Coastal Flood Advisory may become necessary. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced swimmers should remain out of the water due to dangerous surf conditions. Swim near a lifeguard. If caught in a rip current, relax and float. Don't swim against the current. If able, swim in a direction following the shoreline. If unable to escape, face the shore and call or wave for help. && $$
713 WHUS44 KMOB 260959 CFWMOB Coastal Hazard Message National Weather Service Mobile AL 459 AM CDT Thu May 26 2022 ALZ265-266-FLZ202-204-206-261830- /O.EXT.KMOB.RP.S.0021.000000T0000Z-220527T2300Z/ /O.CON.KMOB.SU.Y.0009.000000T0000Z-220527T0900Z/ Mobile Coastal-Baldwin Coastal-Escambia Coastal- Santa Rosa Coastal-Okaloosa Coastal- 459 AM CDT Thu May 26 2022 ...HIGH RIP CURRENT RISK NOW IN EFFECT THROUGH FRIDAY AFTERNOON... ...HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 4 AM CDT FRIDAY... * WHAT...For the High Surf Advisory, large breaking waves of 3 to 5 feet in the surf zone. For the High Rip Current Risk, dangerous rip currents. * WHERE...In Alabama, Baldwin Coastal and Mobile Coastal Counties. In Florida, Santa Rosa Coastal, Okaloosa Coastal and Escambia Coastal Counties. * WHEN...For the High Surf Advisory, until 4 AM CDT Friday. For the High Rip Current Risk, through Friday afternoon. * IMPACTS...Dangerous swimming and surfing conditions and localized beach erosion. Rip currents can sweep even the best swimmers away from shore into deeper water. * ADDITIONAL DETAILS...A brief period of minor coastal flooding is possible over northern Mobile Bay, especially around the time of high tide Thursday morning. A Coastal Flood Advisory may become necessary. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced swimmers should remain out of the water due to dangerous surf conditions. Swim near a lifeguard. If caught in a rip current, relax and float. Don't swim against the current. If able, swim in a direction following the shoreline. If unable to escape, face the shore and call or wave for help. && $$
456 WHUS44 KMOB 261922 CFWMOB Coastal Hazard Message National Weather Service Mobile AL 222 PM CDT Thu May 26 2022 ALZ265-266-FLZ202-204-206-270330- /O.CON.KMOB.SU.Y.0009.000000T0000Z-220527T0900Z/ /O.CON.KMOB.RP.S.0021.000000T0000Z-220527T2300Z/ Mobile Coastal-Baldwin Coastal-Escambia Coastal- Santa Rosa Coastal-Okaloosa Coastal- 222 PM CDT Thu May 26 2022 ...HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 4 AM CDT FRIDAY... ...HIGH RIP CURRENT RISK REMAINS IN EFFECT THROUGH FRIDAY AFTERNOON... * WHAT...For the High Surf Advisory, large breaking waves of 3 to 5 feet in the surf zone. For the High Rip Current Risk, dangerous rip currents. * WHERE...In Alabama, Baldwin Coastal and Mobile Coastal Counties. In Florida, Santa Rosa Coastal, Okaloosa Coastal and Escambia Coastal Counties. * WHEN...For the High Surf Advisory, until 4 AM CDT Friday. For the High Rip Current Risk, through Friday afternoon. * IMPACTS...Dangerous swimming and surfing conditions and localized beach erosion. Rip currents can sweep even the best swimmers away from shore into deeper water. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced swimmers should remain out of the water due to dangerous surf conditions. Swim near a lifeguard. If caught in a rip current, relax and float. Don't swim against the current. If able, swim in a direction following the shoreline. If unable to escape, face the shore and call or wave for help. && $$
075 WHUS44 KMOB 270135 CFWMOB Coastal Hazard Message National Weather Service Mobile AL 835 PM CDT Thu May 26 2022 ALZ265-266-FLZ202-204-206-271000- /O.CON.KMOB.SU.Y.0009.000000T0000Z-220527T0900Z/ /O.CON.KMOB.RP.S.0021.000000T0000Z-220527T2300Z/ Mobile Coastal-Baldwin Coastal-Escambia Coastal- Santa Rosa Coastal-Okaloosa Coastal- 835 PM CDT Thu May 26 2022 ...HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 4 AM CDT FRIDAY... ...HIGH RIP CURRENT RISK REMAINS IN EFFECT THROUGH FRIDAY AFTERNOON... * WHAT...For the High Surf Advisory, large breaking waves of 3 to 5 feet in the surf zone. For the High Rip Current Risk, dangerous rip currents. * WHERE...In Alabama, Baldwin Coastal and Mobile Coastal Counties. In Florida, Santa Rosa Coastal, Okaloosa Coastal and Escambia Coastal Counties. * WHEN...For the High Surf Advisory, until 4 AM CDT Friday. For the High Rip Current Risk, through Friday afternoon. * IMPACTS...Dangerous swimming and surfing conditions and localized beach erosion. Rip currents can sweep even the best swimmers away from shore into deeper water. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced swimmers should remain out of the water due to dangerous surf conditions. Swim near a lifeguard. If caught in a rip current, relax and float. Don't swim against the current. If able, swim in a direction following the shoreline. If unable to escape, face the shore and call or wave for help. && $$
What forecasters said that day
The local office's own words before this high surf advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this high surf advisory went out at May 25, 12:05 AM CDT, 4 hours 12 minutes earlier.
Area forecast discussion, May 25, 12:05 AM CDT, 4 hours 12 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Mobile AL
1205 AM CDT Wed May 25 2022
.AVIATION...
06Z issuance...VFR ceilings prevail across most inland areas of
the north central Gulf Coast region, with the exception of the
areas near the Gulf where MVFR ceilings are being reported.
Occasional MVFR visibilities and ceilings will be encountered in
and near showers and thunderstorms overnight, mainly along and
west of the Tombigbee River through tonight, expanding eastward
across the coastal areas late tonight into Wednesday morning.
South-southeasterly winds around 10 knots will persist overnight,
with occasional gusts to around 20 knots along the coast. A band
of showers and storms will remain possible late tonight through
Wednesday morning that will spread northward, followed by
numerous showers and thunderstorms in the afternoon. Added TEMPO
and PROB30 groups to cover the expected convection to the TAFs.
/22
&&
.PREV DISCUSSION... /issued 1104 PM CDT Tue May 24 2022/
NEAR TERM /Now Through Thursday/...As the next shortwave
overspreads the area, scattered to likely showers with embedded
thunderstorms will effect areas along and west of the Tombigbee
River through tonight, expanding eastward across the coastal
areas late tonight. Moisture will be even richer area wide
Wednesday with storms quickly developing and spreading inland.
Once again the same threats exist with heavy rainfall and
potentially some strong storms possible. Heavy rainfall will be an
increasing threat especially into the afternoon as a much more
potent upper trough slides into the area from the west. PWATS will
be at to possibly above 2 inches. Would likely expect to see even
more flooding concerns on Wednesday especially in our poor
draining coastal communities.
A highly amplified upper trof over the central states weakens
somewhat while progressing slowly into the eastern states through
the period. An interesting surface evolution occurs well north of
the area with a pair of surface lows developing in response to the
upper trof and a phased shortwave trof well to the north, and
culminates with a third occluded surface low developing within the
upper trof. The net result is a cold front which progresses
eastward across the lower/mid Mississippi River valley Wednesday
night into early Thursday morning then weakens while moving across
the forecast area Thursday afternoon into Thursday night. The
right entrance region of a substantial 120 knot upper jet on the
eastern side of the upper trof aids in the development of a region
of strong deep layer lift which shifts eastward across the
forecast area between late Wednesday night into early Thursday
afternoon. Abundant deep layer moisture will remain in place over
the region into Thursday, then progressively drier air flows into
the area by Thursday night.
While instability follows the typical trend of tapering off early
Wednesday evening, MLCAPE values then increase during the late
evening and overnight hours reaching 1000-2000 J/kg over much of
southeast Mississippi, southwest Alabama and the western Florida
panhandle while over the remainder of the area lesser values down
to 250 J/kg are expected. Similar MLCAPE values (1000-2000 J/kg)
are expected over the entire area on Thursday until the region of
the strong deep layer lift moves through. 0-3 km bulk shear values
up to 40-45 knots and 0-3 km helicity values up to 200 m2/s2
accompany the strong deep layer lift as it moves through. It's not
clear if the resulting convection from this environment and
overall pattern will be in the form of a single squall line or
rather multiple, less organized lines of convection. Regardless,
there is the potential for strong to severe convection with the
main threat being damaging wind gusts, along with a few tornadic
cells, large hail and locally heavy rainfall. Will have pops
increasing to likely to categorical Wednesday night, then
categorical pops follow for the entire area on Thursday except for
decreasing over the western portion of the area in the afternoon.
Pops continue to decrease to dry conditions from west to east
Thursday night into early Friday morning, with dry conditions
areawide following through Friday night.
High temperatures Wednesday and Thursday will remain mild given
the amount of cloud cover, ranging from the upper 70s to mid 80s.
Lows Wednesday night range from the mid 60s well inland to the
lower 70s at the coast. Lastly with continued moderate onshore
flow, a HIGH risk of rip currents will continue through the next
few days. BB/03 /29 /22
&&
.MOB WATCHES/WARNINGS/ADVISORIES...
AL...High Rip Current Risk through late Friday night for ALZ265-266.
FL...High Rip Current Risk through late Friday night for FLZ202-204-
206.
MS...None.
GM...Small Craft Advisory from 7 AM Wednesday to 7 PM CDT Thursday
for GMZ631-632-650-655-670-675.
&&
This product is also available on the web at:
www.weather.gov/mobIn the hours before
Local storm report, May 25, 1:02 AM CDT, 3 hours 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
102 AM CDT WED MAY 25 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1253 AM TSTM WND GST MOBILE REGIONAL AIRPORT 30.69N 88.24W
05/25/2022 M51 MPH MOBILE AL ASOS
KMOB ASOS RECORDED A GUST OF 44KTS (51MPH).
&&Special weather statement, May 25, 1:29 AM CDT, 2 hours 48 minutes before
Special Weather Statement
National Weather Service Mobile AL
129 AM CDT Wed May 25 2022
ALZ052-261-MSZ067-075-076-250715-
Washington AL-Mobile Inland AL-Perry MS-Greene MS-Wayne MS-
129 AM CDT Wed May 25 2022
...Strong thunderstorms will impact portions of northwestern Mobile,
southwestern Washington, eastern Perry, southern Wayne and Greene
Counties through 215 AM CDT...
At 129 AM CDT, National Weather Service doppler radar indicated
strong thunderstorms along a line extending from near McLain to 3
miles northeast of Leakesville to 7 miles west of Citronelle to
Chickasaw. Movement was north at 25 mph.
HAZARD...Winds in excess of 30 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Saraland, Satsuma, Citronelle, Creola, Chatom, Leakesville,
Chunchula, Clara, Gulfcrest, Deer Park, Axis, Tibbie, Beaumont,
Calvert, Mount Vernon, McLain, State Line, Buckatunna, Fruitdale and
Movico.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3153 8894 3168 8852 3160 8837 3116 8797
3080 8806 3102 8834 3108 8849 3099 8892
TIME...MOT...LOC 0629Z 178DEG 22KT 3108 8881 3119 8850 3111 8835 3075
8805
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...30 MPHSpecial weather statement, May 25, 2:17 AM CDT, 2 hours before
Special Weather Statement
National Weather Service Mobile AL
217 AM CDT Wed May 25 2022
ALZ052-261-250815-
Washington AL-Mobile Inland AL-
217 AM CDT Wed May 25 2022
...A strong thunderstorm will impact portions of north central Mobile
and southeastern Washington Counties through 315 AM CDT...
At 217 AM CDT, National Weather Service doppler radar indicated a
strong thunderstorm near Calvert, or 10 miles northeast of
Citronelle, moving north at 25 mph.
HAZARD...Winds in excess of 30 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Saint Stephens, Wagarville, Leroy, Mount Vernon, Calvert, McIntosh
and Movico.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3150 8791 3144 8793 3140 8791 3138 8795
3139 8792 3131 8792 3132 8796 3127 8795
3126 8799 3126 8796 3123 8794 3116 8795
3116 8797 3115 8795 3108 8797 3105 8795
3105 8817 3155 8825 3156 8803
TIME...MOT...LOC 0717Z 182DEG 24KT 3116 8806
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...30 MPHSpecial weather statement, May 25, 2:24 AM CDT, 1 hour 53 minutes before
Special Weather Statement
National Weather Service Mobile AL
224 AM CDT Wed May 25 2022
ALZ262-264-266-250830-
Baldwin Coastal AL-Baldwin Central AL-Baldwin Inland AL-
224 AM CDT Wed May 25 2022
...Strong thunderstorms will impact portions of southern Baldwin
County through 330 AM CDT...
At 224 AM CDT, National Weather Service doppler radar indicated
strong thunderstorms along a line extending from 4 miles north of
Fort Morgan to Robertsdale. Movement was north at 35 mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Daphne, Fairhope, Bay Minette, Foley, Robertsdale, Point Clear,
Loxley, Magnolia Springs, Stapleton, Bon Secour, Summerdale,
Silverhill and Elberta.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3022 8802 3030 8773 3030 8776 3041 8782
3038 8784 3048 8794 3092 8788 3087 8763
3081 8759 3068 8751 3034 8753 3031 8756
3036 8761 3030 8763 3031 8755 3031 8751
TIME...MOT...LOC 0724Z 183DEG 29KT 3029 8803 3055 8770
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPHSpecial weather statement, May 25, 2:43 AM CDT, 1 hour 34 minutes before
Special Weather Statement
National Weather Service Mobile AL
243 AM CDT Wed May 25 2022
ALZ261-263-265-250830-
Mobile Coastal AL-Mobile Central AL-Mobile Inland AL-
243 AM CDT Wed May 25 2022
...Strong thunderstorms will impact portions of Mobile County through
330 AM CDT...
At 243 AM CDT, National Weather Service doppler radar indicated
strong thunderstorms along a line extending from 7 miles north of
Alabama Port to 4 miles southwest of Grand Bay. Movement was north at
30 mph.
HAZARD...Winds in excess of 30 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Midtown Mobile, Downtown Mobile, Prichard, Tillmans Corner, Saraland,
Theodore, Chickasaw, Satsuma, Grand Bay, Bayou La Batre, Creola,
Dauphin Island, Semmes, Tanner Williams, I65 And I165, Coden, Mobile
Regional Airport, Wilmer, I65 And AL 158 and I10 And I65.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3032 8818 3036 8819 3037 8824 3032 8826
3038 8824 3039 8839 3088 8842 3093 8796
3067 8803 3075 8804 3074 8805 3065 8803
3066 8804 3029 8813 3032 8815 3031 8816
3026 8813 3025 8808 3023 8830
TIME...MOT...LOC 0743Z 179DEG 28KT 3047 8808 3042 8839
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...30 MPHSpecial weather statement, May 25, 3:16 AM CDT, 1 hour 1 minute before
Special Weather Statement
National Weather Service Mobile AL
316 AM CDT Wed May 25 2022
ALZ052-053-055-059-261>264-FLZ201-MSZ076-079-250915-
Clarke AL-Baldwin Central AL-Baldwin Inland AL-Monroe AL-Escambia AL-
Washington AL-Mobile Central AL-Mobile Inland AL-Escambia Inland FL-
Greene MS-George MS-
316 AM CDT Wed May 25 2022
...Strong thunderstorms will impact portions of southwestern Monroe,
Mobile, northern Baldwin, southern Washington, south central Clarke,
western Escambia, northwestern Escambia, eastern George and
southeastern Greene Counties through 415 AM CDT...
At 316 AM CDT, National Weather Service doppler radar indicated
strong thunderstorms along a line extending from 13 miles east of
Stapleton to 3 miles north of Bay Minette to 4 miles northwest of
Hurley. Movement was north at 40 mph.
HAZARD...Winds in excess of 30 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Prichard, Saraland, Bay Minette, Atmore, Chickasaw, Satsuma,
Citronelle, Lucedale, Creola, Leakesville, Chunchula, Stockton,
McCullough, Stapleton, Gulfcrest, Deer Park, Axis, Mount Vernon,
Calvert and Semmes.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3070 8785 3070 8792 3072 8792 3070 8793
3073 8793 3075 8792 3070 8796 3074 8802
3071 8804 3072 8804 3073 8867 3125 8856
3150 8781 3122 8746 3056 8751
TIME...MOT...LOC 0816Z 177DEG 36KT 3074 8757 3093 8779 3071 8856
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...30 MPHThe office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 24, 11:23 PM CDT | Special Marine Warning | MOB | 67 min | |
| May 25, 12:07 AM CDT | Severe Thunderstorm Warning | MOB | Mobile | 38 min |
| May 25, 12:09 AM CDT | Special Marine Warning | MOB | 36 min | |
| May 25, 12:24 AM CDT | Special Marine Warning | MOB | 96 min | |
| May 25, 1:29 AM CDT | Special Weather Statement | MOB | Washington | 46 min |
| May 25, 2:00 AM CDT | Special Marine Warning | MOB | 90 min | |
| May 25, 2:17 AM CDT | Special Weather Statement | MOB | Washington | 58 min |
| May 25, 2:24 AM CDT | Special Weather Statement | MOB | Baldwin | 66 min |
| May 25, 2:35 AM CDT | Special Marine Warning | MOB | 55 min | |
| May 25, 2:43 AM CDT | Special Weather Statement | MOB | Mobile | 47 min |
| May 25, 3:16 AM CDT | Special Weather Statement | MOB | Baldwin | 59 min |
| May 25, 3:21 AM CDT | Special Marine Warning | MOB | 84 min | |
| May 25, 3:30 AM CDT | Special Marine Warning | MOB | 61 min | |
| May 25, 3:34 AM CDT | Flood Watch | MOB | Baldwin, Clarke, Conecuh, Covington, Escambia, Mobile and 2 more | 37 hr |
| May 25, 4:21 AM CDT | Special Weather Statement | MOB | Clarke, Washington | 54 min |
| May 25, 4:29 AM CDT | Special Marine Warning | MOB | 91 min | |
| May 25, 5:29 AM CDT | Severe Thunderstorm Warning | MOB | Escambia | 46 min |
| May 25, 5:48 AM CDT | Areal Flood Advisory | MOB | Mobile | 3 hr |
| May 25, 5:57 AM CDT | Special Marine Warning | MOB | 2 hr | |
| May 25, 6:14 AM CDT | Severe Thunderstorm Warning | MOB | Conecuh, Escambia | 28 min |
| May 25, 6:44 AM CDT | Special Weather Statement | MOB | Conecuh | 46 min |
| May 25, 7:19 AM CDT | Special Marine Warning | MOB | 116 min | |
| May 25, 11:58 AM CDT | Special Weather Statement | MOB | Mobile | 47 min |
| May 25, 5:04 PM CDT | Special Weather Statement | MOB | Wilcox | 41 min |
| May 25, 5:26 PM CDT | Severe Thunderstorm Warning | MOB | Wilcox | 49 min |
| May 25, 5:34 PM CDT | Tornado Warning | MOB | Wilcox | 41 min |
| May 25, 5:57 PM CDT | Special Weather Statement | MOB | Clarke | 48 min |
| May 25, 6:03 PM CDT | Severe Thunderstorm Warning | MOB | Clarke, Monroe | 42 min |
| May 25, 6:11 PM CDT | Special Weather Statement | MOB | Clarke | 49 min |
| May 25, 6:17 PM CDT | Special Weather Statement | MOB | Clarke | 43 min |
| May 25, 6:25 PM CDT | Special Marine Warning | MOB | 95 min | |
| May 25, 6:29 PM CDT | Special Weather Statement | MOB | Mobile | 46 min |
| May 25, 6:46 PM CDT | Severe Thunderstorm Warning | MOB | Clarke, Monroe, Wilcox | 44 min |
| May 25, 4:51 AM CDT | Special Weather Statement | MOB | Escambia, Santa Rosa | 54 min |
| May 25, 4:59 AM CDT | Areal Flood Advisory | MOB | Escambia, Santa Rosa | 4 hr |
| May 25, 5:14 AM CDT | Tornado Warning | MOB | Escambia, Santa Rosa | 18 min |
| May 25, 6:24 AM CDT | Special Weather Statement | MOB | Santa Rosa | 51 min |
| May 25, 6:39 AM CDT | Areal Flood Advisory | MOB | Okaloosa, Santa Rosa | 4 hr |
| May 25, 7:14 AM CDT | Special Weather Statement | MOB | Okaloosa | 61 min |
| May 25, 7:16 AM CDT | Flash Flood Warning | MOB | Okaloosa, Santa Rosa | 2 hr |
| May 25, 8:10 AM CDT | Areal Flood Advisory | MOB | Okaloosa | 3 hr |
| May 25, 8:11 AM CDT | Special Weather Statement | MOB | Okaloosa | 64 min |
Nearby
High Surf Advisories in Florida, 2022High Surf Advisories in Alabama, 2022Every high surf advisory in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.